I am new to this forum, and hoping that somebody can help me. Last Nov., my daughter started developing bald spots on her head. She was fine one day, and then the next I started noticing spots all over her head. She was finally diagnosed in Jan. with Alopecia. The doctor gave us a topical to put on her head twice a day. What has been difficult about this is that it makes her hair greasy and very smelly. I have noticed hair growing back, but I am also noticing new spots on her head. I am starting to get very scared for her. The doctor could not give me a distinctive cause for this, so I am wondering if anyone else has had this happen. If so, what treatments worked for you, and how long did it take? Will my daughter suffer permanent balding in those spots? She has dark hair so it is obvious. These spots are developing all over her head and not just in one spot. What can I do to help her? As a baby, she experienced some stressful times. She was a NICU baby for two weeks. She had impetigo and many shots to cure it. She never liked loud noises as a baby or toddler. She was colicky and is Very strong willed. She can be overly sensitive emotionally and physically (clothes etc..). There has not been any trauma to her head, so I am wondering if it is stress related?
She has been doing gymnastics since she was three and is extremely advanced for her age. The skills that she does are very advanced as well. Could the stress on her body from the gymnastics be affecting her hair? I Also just had a new baby in Jan. (this is my 3rd), but she seems like she has adjusted extremely well to this.
If anyone has any insight, help or suggestions for me, please respond.
I am a Mom desperate to help her daughter!
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?